# SDR DALA2016100107048

- Difficulty date: September 30, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 55,291 hours, 22,534 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND PASSENGER CABIN FLOORBEAM AT BS 328, 2 AND 12 INCHES INBD OF THE R1 DOOR CREASE BEAM.  FASTENER HOLES ARE CORRODED.  MAINTENANCE INSTALLED REPAIR AND REINSTALLED ALL STIFFNERS RBL 6,3.5,.4 AND G2 MOUNTAND CIC IAW SRM 51-40-02, SRM 51-1002, SRM 53-1051.
